Vol. 77, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Duals of Lorentz spaces

Graham Donald Allen

Vol. 77 (1978), No. 2, 287–291
Abstract

An explicit representation of the duals of Lorentz sequence spaces having “regular” weights is provided.

Mathematical Subject Classification 2000
Primary: 46A45
Milestones
Received: 27 July 1977
Revised: 10 November 1977
Published: 1 August 1978
Authors
Graham Donald Allen